of 1-parameter families of map-germs ℝ³,0 -> ℝ³,0 with applications to condensation problems

J.W. Bruce

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)375-384
JournalJournal of the London Mathematical Society
Volume33
Issue number2
DOIs
Publication statusPublished - 1986

Cite this

@article{f3c934f941f9452ea74c4fc8352e6bd6,
title = "of 1-parameter families of map-germs ℝ³,0 -> ℝ³,0 with applications to condensation problems",
author = "J.W. Bruce",
year = "1986",
doi = "10.1112/jlms/s2-33.2.375",
language = "English",
volume = "33",
pages = "375--384",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

of 1-parameter families of map-germs ℝ³,0 -> ℝ³,0 with applications to condensation problems. / Bruce, J.W.

In: Journal of the London Mathematical Society, Vol. 33, No. 2, 1986, p. 375-384.

Research output: Contribution to journalArticle

TY - JOUR

T1 - of 1-parameter families of map-germs ℝ³,0 -> ℝ³,0 with applications to condensation problems

AU - Bruce, J.W.

PY - 1986

Y1 - 1986

U2 - 10.1112/jlms/s2-33.2.375

DO - 10.1112/jlms/s2-33.2.375

M3 - Article

VL - 33

SP - 375

EP - 384

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -